# SDR 2005UALA00570

- Difficulty date: June 15, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 43,830 hours, 30,511 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN BELOW AFT PIT DOOR THRESHOLD SKIN HAS DEEP GOUGES.  REMOVED DAMAGE, INSTALLED DOUBLER, TRIPLER AND QUADRUPLER PER EAI050117 AND BOEING 8100-9.
